# SDR AALA201612029016

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 43,281 hours, 28,317 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Wing Le Slat
- Part time: 43,281 hours, 28,317 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RIGHT WING NR 1 SLAT SKIN BELOW NR 2 TRACK FITTING.  REPAIRED THE SKIN IAW EA 235729.  AIRCRAFT WAS GROUNDED.
